# SDR GUUA93652061011A

- Difficulty date: June 10, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 30,560 hours, 36,301 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Rod
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED RT AFT EMERGENCY EXIT WILL NOT OPEN.   LUBRICATED DOOR SLIDING ROD.  OPS CHECK GOOD.
